Involuntary movements

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

badfish
Regular Member


Date Joined Feb 2008
Total Posts : 393
   Posted 2/8/2008 7:41 AM (GMT -6)   
I kno all SSRI's can cause some involuntary movement but mine are gradually getting worse. Im only on 20mg of citalopram which is the minium dose but over the last two weeks the involuntary movements hav spread from being jus in my neck to my shoulders and arms and lst night my legs aswel. Ther not realy bad just annoying i jus twitch or jolt my arms or something. The thing i think i need to increase the meds but dnt wana make twitches worse jus wondered if any1 has any experience with this. 
Imagine Nothing


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/8/2008 8:29 AM (GMT -6)   

Good Morning Badfish
If you are experiencing this side effect it would be wise to check with your physician.  We do see people with this concern from time to time but not frequently.

You may need a change in meds.  I hope you get to the root of this problem quickly as it is uncomfortable.

Keep posting and know we care about you.
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, March 24, 2017 8:10 AM (GMT -6)
There are a total of 2,780,928 posts in 305,641 threads.
View Active Threads


Who's Online
This forum has 151974 registered members. Please welcome our newest member, aki333.
376 Guest(s), 15 Registered Member(s) are currently online.  Details
scifigal2k, Psilociraptor, Purple Tulip, Al_M, BabsBunny, Psychokate29, Fl Drifter, Rikky1, loulou82, Asnape3228, samster, Lynnwood, U B Tough, Plucky, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer